Acta Academiae Medicinae Sinica

Acta Academiae Medicinae Sinica

Acta Academiae Medicinae Sinica ›› 2019, Vol. 41 ›› Issue (2): 278-282.doi: 10.3881/j.issn.1000-503X.10652

• Case Report • Previous Articles    

Acute Myocardial Infarction and Purpuric Drug Eruption Caused by Erlotinib Combined with Cabozantinib:Report of One Case

LI Tao1,2,JIA Lijing3,ZHANG Juan1,HU Yi1()   

  1. 1 Department of Oncology,the First Medical Center,Chinese PLA General Hospital,Chinese PLA Key Laboratory of Oncology, Ministry of Education Key Laboratory for Tumor-targeting Therapy and Antibody Drugs,Beijing 100853,China
    2 Graduate School of Chinese PLA General Hospital,Medical School of Chinese PLA,Beijing 100853,China
    3 Department of Emergency,the First Medical Center,Chinese PLA General Hospital,Beijing 100853,China
  • Received:2018-06-25 Online:2019-04-28 Published:2019-05-07
  • Contact: Yi HU E-mail:huyi0401@aliyun.com

Abstract:

Multi-target anticancer drugs have a more comprehensive and extensive range of action,and there is an uncertain risk in the combination of two drugs.A case of acute toxicity induced by erlotinib combined with cabozantinib is reported in this article.

Key words: erlotinib, cabozantinib, drug eruption

CLC Number: